# SDR IPXA2021041068025

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,957 hours, 16,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74053
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING UPPER SKIN HAS MULTIPLE AREAS OF CORROSION AROUND FASTENERS JUST AFT OF #1 SLAT.RERPAIRED CORRODED LT WING UPPER SKIN BETWEEN XORS 97 & XORS 130.40 AND BETWEEN STRINGER 11 & STRINGER 15 IAW VT-SAA EA 011-5730-01-A9000 REV. IR AND UPS EO MD11-5730-79956-A. (MINOR)
